The Cauchy problem for a second order hyperbolic equation with a singularity in the coefficient (the case $1\alpha2$)
Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1459-1466
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_8_a14,
author = {F. T. Baranovskii},
title = {The {Cauchy} problem for a second order hyperbolic equation with a singularity in the coefficient (the case $1<\alpha<2$)},
journal = {Differencialʹnye uravneni\^a},
pages = {1459--1466},
year = {1970},
volume = {6},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_8_a14/}
}
TY - JOUR AU - F. T. Baranovskii TI - The Cauchy problem for a second order hyperbolic equation with a singularity in the coefficient (the case $1<\alpha<2$) JO - Differencialʹnye uravneniâ PY - 1970 SP - 1459 EP - 1466 VL - 6 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_8_a14/ LA - ru ID - DE_1970_6_8_a14 ER -
%0 Journal Article %A F. T. Baranovskii %T The Cauchy problem for a second order hyperbolic equation with a singularity in the coefficient (the case $1<\alpha<2$) %J Differencialʹnye uravneniâ %D 1970 %P 1459-1466 %V 6 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1970_6_8_a14/ %G ru %F DE_1970_6_8_a14
F. T. Baranovskii. The Cauchy problem for a second order hyperbolic equation with a singularity in the coefficient (the case $1<\alpha<2$). Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1459-1466. http://geodesic.mathdoc.fr/item/DE_1970_6_8_a14/